# SDR ASAA2018112727132

- Difficulty date: November 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 13,796 hours, 4,553 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 762185J
- Part serial: AAA6016722
- Condition: Failed
- Location: E&E Bay
- Part time: 13,796 hours, 4,553 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRANSFER OF POWER AFTER LANDING TO APU NR 1 TRANSFER BUS OFF LIGHT CAME ON. GROUNDED - YES. ACCOMPLISHED TRANSFER BUS OFF LIGHT ILLUMINATION FIM TASK 24-21-00-810 FOUND BTB FAULT AT NR 1 GENERATOR CONTROL UNIT. REMOVED AND REPLACED GCU 1 REF AMM 24-21-81. OPS CHECK GOOD. REPLACED NR 1 BUS TIE BREAKER REF AMM 24-21-41. OPS CHECK GOOD.
